# SDR CALA9802102

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FUSELAGE SKIN CORRODED AT STA 1050, STRINGER 28R.  THE CORRODED AREA WAS CUT OUT, A REPAIR DOUBLER AND FILLER WERE INSTALLED IAW SRM 51-10-1, 51-10-2, 53-30-3, PAGE 14.
